# SDR SWAA2022071418662

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 294+9. / [01] CORROSION ON PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 294+9'' W.L 208 P/N 141A5690-1; FOUND TO BE OUT LIMITS DUE TO MISSING MATERIAL REMAINING THICKNESS=0 I.A.W SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE AND DWG 141A5400 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5690U1 BETWEEN BS 294 TO BS 312 LBL 11 PEER SRM 51-40-02 AND DWG 141A5600 OK TO INSTALL PART;[04] VERIFIED CORRECTIVE ACTION ITEM 3; NEW INTERCOSTAL DRILLED UP. OKAY TO INSTALL NEW INTERCOSTAL GIVEN.;[05] INSTALLED NEW PASSENGER CABIN INTERCOSTAL AT BS 294 TO BS 312 AT LBL 12 IAW SRM 51-40-02-0G-0 DWG 141A5600; CARD IS COMPLETED;[06] VERIFIED CORRECTIVE ACTION #5.;[07] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5690U1 BETWEEN BS 294 TO BS 312 LBL 11 PEER SRM 51-40-05 AND DWG 141A5600 OK TO INSTALL PART;[08] VERIFIED WORKSCOPE COMPLETE. CORRECTIVE ACTION 7 WAS CLARIFYING AN EDIT FOR ACTION 3.
